PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
1998 | 130 | 1 | 99-100
Tytuł artykułu

Corrigenda to: "Generalizations of theorems of Fejér and Zygmund on convergence and boundedness of conjugate series" (Studia Math. 57 (1976), 241-249)

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
Proposition 4.1(i) of [1] is incorrect, i.e. the sequence of Cesàro-sections ${σ_n x}$ of a sequence x in a translation invariant BK-space is not necessarily bounded. Theorem 4.2(ii) of [1] and the proof of Proposition 4.3 of [1] are corrected. All other statements of [1], including Proposition 4.3 itself, are correct.
Słowa kluczowe
Czasopismo
Rocznik
Tom
130
Numer
1
Strony
99-100
Opis fizyczny
Daty
wydano
1998
otrzymano
1997-11-24
Twórcy
autor
Bibliografia
  • [1] G. Goes, Generalizations of theorems of Fejér and Zygmund on convergence and boundedness of conjugate series, Studia Math. 57 (1976), 241-249.
  • [2] A. Pechtl, Vector-valued integration in BK-spaces, Z. Anal. Anwendungen 15 (1996), 7-18.
  • [3] K. Yosida, Functional Analysis, Springer, Berlin, 1965.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-smv130i1p99bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.